# SDR DALA2018082705267

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 48,309 hours, 33,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THAT THE TAIL COMPARTMENT EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE CHARGER AND BATTERY B5-260 IAW IAW AMM 33-51-03. OPS CHECKED GOOD.
